# SDR AALA202102119003

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 74,187 hours, 28,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ARMED DISPLAY WOULD NOT INDICATE ON LOWER ELECTRONIC CENTRALIZED AIRCRAFT MONITOR DISPLAY. CLEANED, LUBED, AND WORKED THE GIRTH BAR ON THE 2R DOOR. DISPLAYS CORRECTLY ON THE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR, PER AMM 52-10-00.
